MAUDE Adverse Event Report: TORNIER S.A.S. OPEN END WRENCH 14MM

TORNIER S.A.S. OPEN END WRENCH 14MM
Model Number UNKNOWN
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that during a surgery two references were missing from the kit, and it caused a delay on surgery.Due to the missing instruments mwd423 and mwd553, the final tightening screw for the implant was missing.This has led to consequential problems in the final implantation.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Indications of material manufacturing related problems were unable to be identified as the lot number was not communicated.A labeling review was not deemed necessary for the reported event since the alleged issue is related to shipping and ordering problem not related to the intended use of the device.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, an nc was open locally to further investigate the issue.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to section h6 device and health impact codes.
 
Event or Problem Description
It was reported that during a surgery two references were missing from the kit, and it caused a delay on surgery.Due to the missing instruments mwd423 and mwd553, the final tightening screw for the implant was missing.This has led to consequential problems in the final implantation.Additional information received: how was the surgery completed? with alternative and improvised solutions that involved using a non-specific insert impactor and tightening the stem with a strong clamp instead of the wrench.Was there any delay in the surgery? yes.20 minutes.

Brand Name
OPEN END WRENCH 14MM
Common Device Name
WRENCH
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21406889
Report Number3000931034-2025-00063
Device Sequence Number21161793
Product Code HXC
UDI-Device Identifier03700386983214
UDI-Public03700386983214
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberMWD553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer04/11/2025
05/27/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/08/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown